# SDR RAIA00601046

- Difficulty date: January 19, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 20,158 hours, 19,799 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 5449 - STL - ABORTED TAKEOFF DUE TO EXCESSIVE FORCE REQUIRED TO CENTER RUDDER DURING T/O ROLL.  MAINTENANCE PERFORMED AN INSPECTION AND OPS CHECK OF THE RUDDER CONTROL SYSTEM.  NO DEFECTS NOTED.
